# SDR DALA2025121509123

- Difficulty date: December 15, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N775DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39620
- Aircraft time: 31,581 hours, 18,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVC CK, FOUND EMER LIGHTS POWERED BY BATTERY PACK M1670 INOP. R/R'D B/P M1670 PER AMM 33-51. OP CKS GOOD.
